# SDR CA041012002

- Difficulty date: October 9, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Boeing 737201
- Aircraft time: 56,999 hours, 49,398 cycles
- Engine: Pwa JT8D9A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: 65448917
- Condition: Inoperative
- Location: A-System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) LOSS OF SYSTEM A-HYDS AT FL270, INDICATED BY SYSTEM A-FLT CONTROL LOW PRESSURE & FEEL DIFF PRESSURE LIGHT AND A-QTY AT .5 GALLONS.  ACRFT RETURNED TO AIRPORT. FLT CONTROL MODULE A-SYS REPLACED.  ALSO BOTH A & B CASE DRAIN FILTERS & BOTH A-SYS HYD EDPS REPLACED.  TIMES- 58129.50  CYCLES- 54334.
